CureZone   Log On   Join
 

Re: Blood in Stool - Antifungals - Worried. by jhan ..... Candida & Dysbiosis Forum

Date:   2/18/2015 7:33:42 PM ( 6 years ago ago)
Hits:   1,904
URL:   https://www.curezone.com/forums/fm.asp?i=2237592

The blood I have seen was definitely from my hemorroids. SO yes I have had a similar experience and Yes you should stop the treatment for the time being - maybe just a day or two - and see how your body reacts.

No probiotics! until you feel better - I would also cut the antifungals - just to see - listen to your body and adjust accrodingly.

Did you do enemas or did you suffer from extreme constipation of something which could have hurt your intestinal walls? Die-off can tax your bodily a lot.

Do you do enemas?If so a marshmallow root tea enema will help you sooth the irritation. Brew the tea as usual (you may purchase it at your local health store) let it cool down and put it in your enema bag to help treat the irritation.

If you experience pain in your bowels, you should take some marshmallow orally as well.

I have been rotating natural antifungals for years- no worries there. Listen to your body though - extreme fatigue after eating means there is something you ate which was not right.


Jhan


 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=2237592